MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION CAPTIVATOR II; SNARE, FLEXIBLE

BOSTON SCIENTIFIC CORPORATION CAPTIVATOR II; SNARE, FLEXIBLE
Model Number M00561231
Medical Device Problem Codes Failure to Deliver Energy (1211); Failure to Cut (2587)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/10/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Block h6: imdrf device code a050702 captures the reportable event of snare loop unable to cut.Imdrf device code a090402 captures the reportable event of snare unable to deliver energy.
 
Event or Problem Description
It was reported to boston scientific corporation that a captivator ii snare was used during an endoscopic mucosal resection procedure performed on (b)(6) 2025.During the procedure, puncture and ablation had occurred due to energization failure.Energization was possible halfway through; however, it could no longer be performed during the final polyp resection.The snare was securely attached to the active cord.No visible problem was noted with the cautery pin.The procedure was completed with another captivator ii snare.There were no patient complications reported as a result of this event.No further information has been obtained despite good faith efforts.
 
Additional Manufacturer Narrative
Block h6: imdrf device code a050702 captures the reportable event of snare loop unable to cut.Imdrf device code a090402 captures the reportable event of snare unable to deliver energy.Block h11: investigation result, the returned captivator snare was analyzed, and a visual evaluation noted that the device was returned without any visible problems.Electrical and continuity testing was performed, and the device was found within specification.Finally, the device was tested with the erbe plugged to it, the erbe shows no problem supplying the energy to the snare.No other problems with the device were noted.The reported event of loop unable to cut and device unable to deliver energy was not confirmed.Upon analysis, the device was returned undamaged and showed no evidence of any defect that could have contributed to the reported event.Additionally, since the device cannot be functionally tested under anatomical or procedural conditions, the most probable root cause of this complaint is classified as "no problem detected.".
 
Event or Problem Description

Brand Name
CAPTIVATOR II
Common Device Name
SNARE, FLEXIBLE
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
2546 calle primera
alajuela
CS  
Manufacturer Contact
christina lam
300 boston scientific way
marlborough, MA 01752
9145716918
MDR Report Key23637416
Report Number3005099803-2025-06335
Device Sequence Number9988267
Product Code FDI
UDI-Device Identifier08714729855910
UDI-Public(01)08714729855910(17)280812(10)37191636
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
K133987
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 01/08/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM00561231
Device Catalogue Number6123
Device Lot Number0037191636
Was Device Available for Evaluation? Device Returned to Manufacturer
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/11/2025
Supplement Date Received by Manufacturer12/23/2025
Initial Report FDA Received Date11/24/2025
Supplement Report FDA Received Date01/08/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/13/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown